Kearton, C. and Wilson, S. M. J. (2003) 'Sharp bounds on some classical knot invariants.', Journal of knot theory and its ramifications., 12 (06). pp. 805-817.
There are obvious inequalities relating the Nakanishi index of a knot, the bridge number, the degree 2n of the Alexander polynomial and the length of the chain of Alexander ideals. We give examples for every positive value of n to show that these bounds are sharp.
|Keywords:||Nakanishi index, Knot module, Bridge number, Alexander polynomial, Alexander ideal, Nonmaximal order, Arithmetic order, Hermitian order, Hermitian form, Fitting ideal.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||https://doi.org/10.1142/S0218216503002792|
|Record Created:||15 Feb 2008|
|Last Modified:||04 Oct 2017 14:56|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|